Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 10, NWS Springfield, MO

March 1, 2007Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 1, 2007, 4:57 AM CST for Stone County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2007, 4:57 AM CST (10:57 UTC)
Expired
Mar 1, 2007, 5:30 AM CST
In force
33 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Stone County, MO

The radar

The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 1:32 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 011057
SVRSGF
MOC209-011130-
/O.NEW.KSGF.SV.W.0010.070301T1057Z-070301T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 530 AM CST.

* AT 452 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
  HURLEY TO 21 MILES SOUTHWEST OF LAMPE...AND MOVING NORTHEAST AT 45
  MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GALENA BY 505 AM CST.
  REEDS SPRING BY 515 AM CST.
  WEST BRANSON AND KIMBERLING CITY BY 520 AM CST.
  INDIAN POINT BY 525 AM CST.

THE TOWNS OF CAPE FAIR...PONCE DE LEON...LAMPE AND SILVER DOLLAR CITY
ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3700 9362 3651 9359 3650 9333 3682 9332
      3699 9335

$$

GAGAN
2 follow-up statements
000 
WWUS53 KSGF 011113
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CST THU MAR 1 2007

MOC209-011130-
/O.CON.KSGF.SV.W.0010.000000T0000Z-070301T1130Z/
STONE MO-
509 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CST
FOR STONE COUNTY...

AT 506 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 9
MILES NORTH OF PONCE DE LEON TO GALENA...AND MOVING EAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF STONE
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3700 9362 3651 9359 3650 9333 3682 9332
      3699 9335

$$

GAGAN
000 
WWUS53 KSGF 011121
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 AM CST THU MAR 1 2007

MOC209-011131-
/O.EXP.KSGF.SV.W.0010.000000T0000Z-070301T1130Z/
STONE MO-
521 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR STONE COUNTY EXPIRES AT 530 AM
CST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

LAT...LON 3700 9362 3651 9359 3650 9333 3682 9332
      3699 9335

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:30 AM CST, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 1, 2:30 AM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT TUE MAR 1 2007

.DISCUSSION...
FORECAST CHALLENGES CONTINUE TO MAINLY REVOLVE AROUND THE
POSSIBILITY OF EXCESSIVE RAINFALL AMOUNTS OVER THE NEXT 2-3 DAYS.

AN UNUSUAL UPPER PATTERN REMAINS ON TAP FOR THE SOUTHERN PLAINS INTO
THE MID AND LOWER MS VLY OVER THE NEXT 72 HRS. UPPER LOW MOVING INTO
WESTERN OK WILL INCREASINGLY AFFECT THE AREA WEATHER TODAY AS IT
CONTINUES TO SHIFT EAST. MOISTURE ADVECTION COMMENCED OVER THE
WESTERN CWFA TODAY AS EXPECTED. THE 00Z KSGF SOUNDING...WHILE NOT
OVERLY IMPRESSIVE MOISTUREWISE...DID SHOW CONSIDERABLE MOISTURE
ADVECTION BELOW 600MB ON MONDAY..AND EXPECT THAT TREND TO CONTINUE.

A COUPLE OF AREAS OF WEAK CONVECTION ROTATING AROUND THE UPPER LOW
HAVE FLIRTED WITH OUR WESTERN COUNTIES SINCE LATE YESTERDAY
AFTERNOON. EXPECT THAT SPOKES OF CONVECTION SHOULD ROTATE AROUND THE
UPPER LOW...AND RAIN CHANCES SHOULD INCREASE AS WEAK UPPER LEVEL
DIFFLUENCE SPREADS INTO THE WESTERN PORTIONS OF THE FORECAST AREA
TODAY. WHILE CLOUD COVER WILL BE MORE ABUNDANT...CANT RULE OUT THE
POSSIBILITY OF DIURNAL INSTABILITY TO HELP INCREASE RAIN COVERAGE AT
TIMES OVER THE NEXT 2-3 DAYS. PRECIPITABLE WATER (PWATS) VALUES ARE
PROGGED TO INCREASE TO AROUND 1.5-1.6 INCHES TODAY. GIVEN THE WEAK
FLOW ALOFT AND THE POTENTIAL FOR RAINFALL EFFICIENT CONVECTION...THE
POTENTIAL FOR HEAVY RAIN STILL EXISTS. ONE POTENTIALLY BIG PROBLEM
WITH THE FORECAST: THE ONLY FEATURE THAT REALLY HAS THE POTENTIAL TO
FOCUS CONVECTION/RAINFALL IS A COLD FRONT THAT EXTENDS FROM WESTERN
IA TO NW KS. THE WRF PROGS THIS FRONT...OR AT LEAST THE PREFRONTAL
TROUGH...TO MAKE IT TO NEAR OR JUST NORTH OF I-44 BY WED MORNING. I
WOULD REALLY LIKE TO SEE STRONGER SYNOPTIC SCALE FEATURES WHERE I
CAN HANG MY METEOROLOGICAL HAT. IN GENERAL...BASED ON UPPER
DIFFLUENCE AND WHAT LOOKS TO BE A VERY MOIST ATMOSPHERE...HAVE THE
HIGHEST RAIN CHANCES AND QPF OVER WESTERN MO INITIALLY TODAY AND
TONIGHT THEN OVER MID MISSOURI WED AND WED NIGHT AS THE UPPER LOW
SHIFTS EAST INTO SOUTHWEST MO.

ANOTHER SHORTWAVE OFF THE SOUTHERN CA COAST WILL MOVE EAST THROUGH
THE SW U.S. INTO NORTHERN TX/SOUTHERN OK BY THU MORNING...THEN LIFT
NORTHEAST IN RESPONSE TO A MUCH STRONGER SYSTEM MOVING INTO THE WEST
COAST. SO WE WILL A CONTINUATION OF AN UNUSUALLY MILD AND MOIST
ATMOSPHERE. FINALLY RAIN CHANCES SHOULD DECREASE AS THE UPPER SHEAR
AXIS MOVES JUST EAST OF THE REGION FRIDAY NIGHT. ALL-IN-ALL...WHILE
WE HAVE HIGH RAIN CHANCES FOR ALMOST EVERY FORECAST PERIOD THROUGH
FRIDAY...THE LACK OF ANY STRONG FOCUSING MECHANISM MAKES IT HARD TO
PIN DOWN WHERE THE HEAVIEST RAINFALL MAY OCCUR...SINCE MESOSCALE
PROCESSES WILL PLAY A BIG PART. FOR NOW...IN CONCERT WITH ICT/TUL
HAVE RAISED A FLOOD WATCH FOR THE WESTERN PORTION OF THE CWA FOR
LATE TODAY THROUGH WEDNESDAY WHERE HEAVIER RAINS HAVE RECENTLY
FALLEN.

FOR LATER PERIODS...A HIGHLY AMPLIFIED BLOCKING PATTERN IS STILL
DEPICTED BY BOTH THE 00Z GFS AND ECMWF FOR THIS WEEKEND INTO EARLY
NEXT WEEK. THE LATEST RUNS BACK UP THE 12Z RUNS FROM YESTERDAY IN
CLOSING OFF A 500MB LOW OVER THE CENTRAL/SOUTHERN ROCKIES INTO EARLY
NEXT WEEK KEEPING ORGANIZED CONVECTION CONFINED TO THE FRONT
RANGE/HIGH PLAINS AREA. FLY IN THE OINTMENT FOR THIS TIME PERIOD FOR
US MAY BE ANY WEAK UPPER SHEAR AXIS THAT REMAINS TRAPPED UNDERNEATH
THE MEAN UPPER RIDGE. CANT RULE OUT SOME DIURNAL PULSE TYPE
CONVECTION IN LATER PERIODS...WITH THE GFS DEPICTING THIS OVER OUR
EASTERN CWFA. DAYSHIFT MAY NEED TO LOOK AT THIS LATER. ANOMALOUSLY
HIGH 500MB HEIGHTS EARLY NEXT WEEK SHOULD LEAD TO A WARM AND
CONTINUED SUMMER LIKE PATTERN WITH WEAK FLOW ALOFT UNTIL THE WESTERN
TROUGH KICKS NORTHEAST AT SOME POINT. DSA

&&

.AVIATION...

FOR THE 0600 UTC KSGF/KJLN TAFS...A SLOWLY APPROACHING UPPER LEVEL
LOW WILL BRING AN INCREASE IN CLOUDS AND DEVELOPING SHOWERS AND
THUNDERSTORMS THROUGH TUESDAY EVENING. A FEW SHOWERS MAY CLIP THE
KJLN AIRSPACE LATE TONIGHT...BUT VFR CONDITIONS ARE EXPECTED TO
PREVAIL INTO TUESDAY MORNING. MORE WIDESPREAD SHOWERS AND STORMS ARE
EXPECTED TUESDAY AFTERNOON AND EVENING WITH MVFR CEILINGS PREVAILING
ALONG WITH SCATTERED MVFR VISIBILITIES. WINDS WILL REMAIN LIGHT
THROUGH TUESDAY EVENING.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO....FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR COUNTIES
ALONG AND WEST OF SCHELL CITY TO CASSVILLE LINE.
KS...FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR
BOURBON...CRAWFORD AND CHEROKEE COUNTIES.

WFO SGF
Hazardous weather outlook, Feb 28, 9:59 PM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CST WED FEB 28 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
959 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING:
   HAIL UP TO THE SIZE OF GOLF BALLS.
   DAMAGING WINDS IN EXCESS OF 60 MPH.
   AND ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL BE POSSIBLE WEST OF A LINE FROM JOPLIN
  TO OSCEOLA THROUGH THE OVERNIGHT HOURS. THE STORMS WILL SPREAD
  EAST TO HIGHWAY 65...OR FROM THE LAKE OF THE OZARKS TO BRANSON
  LINE FROM AROUND 3 AM THROUGH THE PREDAWN HOURS...AND FROM
  ROLLA TO WEST PLAINS DURING THE PREDAWN HOURS.

  DISCUSSION:

  A STRONG UPPER LEVEL JET STREAM WILL STREAK ACROSS THE SOUTHERN
  PLAINS AND LOWER MISSISSIPPI VALLEY REGION TONIGHT AS A POTENT
  STORM SYSTEM PUSHES INTO THE PLAINS. A CAPPING INVERSION IN PLACE
  ACROSS THE REGION WILL GRADUALLY WEAKEN TONIGHT WHILE MOISTURE
  LEVELS INCREASE.

  INSTABILITY AND WIND SHEAR WILL INCREASE TONIGHT AND WILL AID
  SEVERE STORM DEVELOPMENT. THE PRIMARY THREATS WILL BE LARGE HAIL
  AND DAMAGING STRAIGHT LINE WINDS.  ISOLATED TORNADOES WILL ALSO
  BE POSSIBLE...ESPECIALLY IF THE CAPPING INVERSION CAN BE ERODED
  AND STORMS BECOME SURFACE BASED.

  THUNDERSTORMS WILL INITIALLY AFFECT AREAS NORTHWEST OF A JOPLIN
  TO OSCEOLA LINE THIS EVENING. THE STORMS WILL EXPAND IN
  COVERAGE AND SPREAD EAST OVERNIGHT INTO THE MISSOURI OZARKS.

  DUE TO THE TIME OF NIGHT AND THAT THE STORMS WILL BE MOVING VERY
  QUICKLY...THE THREAT OF TORNADOES IS OF PARTICULAR CONCERN.
  RESIDENTS SHOULD CLOSELY MONITOR NOAA WEATHER RADIO OR HAVE OTHER
  MEANS OF MONITORING THESE POTENTIALLY DANGEROUS WEATHER CONDITIONS
  OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  STRONG TO SEVERE STORMS WILL BE ONGOING THURSDAY MORNING ACROSS
  THE EASTERN MISSOURI OZARKS BUT SHOULD PUSH EAST OF THE AREA BY
  MIDDAY.  LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL
  AGAIN BE POSSIBLE DURING THE MORNING HOURS THURSDAY OVER THE
  EASTERN MISSOURI OZARKS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ACROSS
 SOUTHEAST KANSAS AND THE MISSOURI OZARKS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Mar 1, 4:37 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 AM     FUNNEL CLOUD     STRAFFORD               37.27N 93.12W
03/01/2007                   GREENE             MO   EMERGENCY MNGR

            FUNNEL CLOUDS WERE ALSO REPORTED EARLIER ACROSS SOUTH
            SPRINGFIELD

&&

GAEDE
Local storm report, Mar 1, 4:40 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     HAIL             SPRINGFIELD             37.20N 93.29W
03/01/2007  E1.00 INCH       GREENE             MO   LAW ENFORCEMENT

            HAIL REPORTED AT TROOP D HEADQUARTERS

&&

GAEDE
Local storm report, Mar 1, 4:41 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     HAIL             GERSTER                 37.95N 93.58W
03/01/2007  E1.00 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

&&

GAEDE
Local storm report, Mar 1, 4:44 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             SPRINGFIELD             37.20N 93.29W
03/01/2007  E1.00 INCH       GREENE             MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN SOUTH CENTRAL SPRINGFIELD
            BY HAM RADIO

&&

WISE
Local storm report, Mar 1, 4:46 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     TSTM WND GST     SPRINGFIELD             37.20N 93.29W
03/01/2007  E55 MPH          GREENE             MO   AMATEUR RADIO

            50 PLUS MILE PER HOUR THUNDERSTORM WIND GUST OCCURRED AT
            CAMPBELL AND JAMESRIVER IN SPRINGFIELD

&&

WISE
Local storm report, Mar 1, 4:53 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 AM     HAIL             BUFFALO                 37.64N 93.09W
03/01/2007  E1.00 INCH       DALLAS             MO   LAW ENFORCEMENT

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:42 AM CSTSevere Thunderstorm WarningSGFBarton, Jasper63 min
Mar 1, 3:04 AM CSTTornado WarningSGFBarton30 min
Mar 1, 3:11 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory25 min
Mar 1, 3:17 AM CSTTornado WarningSGFCedar, Vernon43 min
Mar 1, 3:39 AM CSTSevere Thunderstorm WarningSGFBarton36 min
Mar 1, 3:43 AM CSTSevere Thunderstorm WarningSGFLawrence62 min
Mar 1, 3:46 AM CSTTornado WarningSGFSt. Clair59 min
Mar 1, 3:49 AM CSTTornado WarningSGFBarton, Cedar, Dade56 min
Mar 1, 3:53 AM CSTTornado WarningSGFDade, Lawrence20 min
Mar 1, 4:01 AM CSTSevere Thunderstorm WarningSGFGreene, Polk59 min
Mar 1, 4:05 AM CSTTornado WarningSGFBenton, Hickory55 min
Mar 1, 4:20 AM CSTTornado WarningSGFChristian, Greene40 min
Mar 1, 4:22 AM CSTTornado WarningSGFPolk32 min
Mar 1, 4:24 AM CSTSevere Thunderstorm WarningSGFBarry36 min
Mar 1, 4:28 AM CSTTornado WarningSGFStone, Taney62 min
Mar 1, 4:35 AM CSTTornado WarningSGFDallas39 min
Mar 1, 4:41 AM CSTTornado WarningSGFWebster64 min
Mar 1, 4:51 AM CSTTornado WarningSGFLaclede54 min
Mar 1, 5:07 AM CSTSevere Thunderstorm WarningSGFChristian38 min
Mar 1, 5:15 AM CSTTornado WarningSGFChristian15 min
Mar 1, 5:32 AM CSTTornado WarningSGFWebster43 min
Mar 1, 5:42 AM CSTTornado WarningSGFLaclede, Pulaski48 min
Mar 1, 5:47 AM CSTTornado WarningSGFOzark43 min
Mar 1, 6:14 AM CSTTornado WarningSGFMaries, Phelps46 min
Mar 1, 6:16 AM CSTSevere Thunderstorm WarningSGFWright44 min
Mar 1, 6:20 AM CSTTornado WarningSGFHowell55 min
Mar 1, 6:27 AM CSTTornado WarningSGFWright18 min
Mar 1, 6:47 AM CSTTornado WarningSGFOregon58 min
Mar 1, 6:51 AM CSTTornado WarningSGFHowell, Oregon54 min
Mar 1, 7:00 AM CSTTornado WarningSGFPhelps18 min
Mar 1, 7:00 AM CSTTornado WarningSGFShannon51 min
Mar 1, 7:38 AM CSTTornado WarningSGFOregon52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.